UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1718

タイトル: On a discrete compactness property for the Nedelec finite elements
著者: Kikuchi, Fumio
キーワード: discrete compactness property
Nedelec elements
発行日: 1989年
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics, Vol.36(1989), No.3, Page 479-490
抄録: (Summary.) This paper shows that a kind of discrete compactness property holds for the simplest Nedelec finite elements in $\mathbb{R}^2$ and $\mathbb{R}^3$ under some assumptions on the considered domains. We first consider compactness properties for some function spaces appearing in electromagnetics as well as fiuid mechanics, and then show a discrete compactness property for the Nedelec finite element spaces under some divergence constraints. The present results are useful for discussing the validity of the Nedelec elements applied to numerical analysis of electromagnetic problems.
URI: http://hdl.handle.net/2261/1718
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs360302.pdf1.94 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください